MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2430-0500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.Although requested, patient demographics was not provided.
 
Event or Problem Description
It was reported at pacific medical center that the tubing set leaked.It leaked from the connection at the proximal end of filter while infusing.Although requested, additional information was not provided.
 
Additional Manufacturer Narrative
The customer¿s report that the set leaked from the filter was confirmed.The set was visually inspected for kinks, holes/tears in the tubing or damages to the components.Visual inspection of the set noted no damage or any anomalies.Examination under magnification observed a small crack on the filter component.Functional testing confirmed leaking from the 0.2 filter.The source of the leak is due to a crack on the filter component.The root cause of the crack damage could not be determined.Device history record for model 2430-0500 could not be performed due to no lot number being provided by customer.
 
Event or Problem Description
It was reported at (b)(6) that the tubing set leaked.It leaked from the connection at the proximal end of filter while infusing.Although requested, additional information was not provided.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9931005
Report Number9616066-2020-01221
Device Sequence Number2900961
Product Code FPA
UDI-Device Identifier07613203011396
UDI-Public7613203011396
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2430-0500
Device Catalogue Number2430-0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, THERAPY DATE (B)(6) 2020